| Model Number |
0295 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead recorded a gradual rise in pacing impedance measurements within normal limits and no capture at maximum output.Technical services (ts) reviewed the device data and provided reprogramming options to this system, considering the left ventricular (lv) lead is located on left bundle branch (lbb).The plan is to continue monitoring and consider lead replacement if necessary.No adverse patient effects were reported.This rv lead remains in service.